# SDR UALA2010100103637

- Difficulty date: September 30, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 195
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LOW LIMIT VALVE FAILED CHECK. REMOVED AND REPLACED LOW LIMIT VALVE IAW ROUTINE TASKCARD. LEAK AND OPS PERFORMED ON TASKCARD.
